MathSciNet Relay Station
MathSciNet bibliographic data
MR2807495 76M60 (76F99 76N15)
Anthonyrajah, M.; Mason, D. P. Conservation laws and invariant solutions in the Fanno model for turbulent compressible flow. Math. Comput. Appl. 15 (2010), no. 4, 529–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement